Integrable ODEs on associative algebras

Mikhailov, AV and Sokolov, VV (2000) Integrable ODEs on associative algebras. Communications in Mathematical Physics, 211 (1). 231 - 251. ISSN 0010-3616

Abstract

Metadata

Authors/Creators:
  • Mikhailov, AV
  • Sokolov, VV
Copyright, Publisher and Additional Information: (c) 2000, Springer-Verlag. This is an author produced version of a paper published in Communications in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Hamiltonian and recursion operators; Integerable ODEs; First integrals; Symmetries
Dates:
  • Published: 2000
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Aug 2013 13:41
Last Modified: 15 Sep 2014 03:12
Published Version: http://dx.doi.org/10.1007/s002200050810
Status: Published
Publisher: Springer-Verlag
Identification Number: https://doi.org/10.1007/s002200050810

Share / Export

Statistics